# SDR DXTA2014042905747

- Difficulty date: April 25, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 7,478 hours, 5,322 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: B, A

## Discrepancy

BIRD STRIKE ON RT SIDE OF ACFT AT NOSE.  REMOVED AND REPLACED RADOME ASSEMBLY IAW MM 53-50-14. OPS CHECK GOOD.
